Alert archive / Colorado / River Flood Warnings in 2023

River Flood Warning 18, NWS Pueblo, CO

June 23, 2023Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 23, 2023, 1:22 PM MDT for Pueblo County, Colorado. It took effect at Jun 23, 2023, 4:53 PM MDT. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jun 23, 2023, 1:22 PM MDT (19:22 UTC)
In effect from
Jun 23, 2023, 4:53 PM MDT
Expired
Jul 14, 2023, 1:22 PM MDT
In force
21 days
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Moderate

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Avondale (ADLC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

248 
WGUS45 KPUB 231922
FLWPUB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
122 PM MDT Fri Jun 23 2023

...The National Weather Service in Pueblo CO has issued a Flood 
Warning for the following rivers in Colorado...

  Arkansas River NEAR Avondale affecting Pueblo County.

For the Lower Arkansas River...including Avondale...Moderate 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening around 730 PM MDT.

&&


COC101-240730-
/O.NEW.KPUB.FL.W.0018.230623T2253Z-000000T0000Z/
/ADLC2.2.DR.230623T2253Z.230624T0600Z.000000T0000Z.UU/
122 PM MDT Fri Jun 23 2023

...FLOOD WARNING FOR A DAM RELEASE IN EFFECT FROM THIS AFTERNOON 
UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is forecast.

* WHERE...Arkansas River NEAR Avondale.

* WHEN...From this afternoon until further notice.

* ADDITIONAL DETAILS...
  - At 12:45 PM MDT Friday the stage was 4.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon and continue rising to a crest of 8.9
    feet just after midnight tonight.
  - Flood stage is 7.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441


$$

JML
3 follow-up statements
845 
WGUS85 KPUB 240256
FLSPUB

Flood Statement
National Weather Service Pueblo CO
856 PM MDT Fri Jun 23 2023

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River NEAR Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

.Recent heavy rains combined with high flows from snow melt will 
cause portions of the Arkansas River to remain above flood stage.

For the Lower Arkansas River...including Avondale, Nepesta, Fowler, 
La Junta...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1000 PM MDT.

&&


COC101-240400-
/O.CAN.KPUB.FL.W.0015.000000T0000Z-230624T0256Z/
/NPTC2.1.FS.230623T1122Z.230623T2045Z.230623T2142Z.NR/
856 PM MDT Fri Jun 23 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River Near Nepesta.

* ADDITIONAL DETAILS...
  - At 8:15 PM MDT Friday the stage was 15.5 feet.
  - Forecast...The river will fall to 14.5 feet just after
    midnight tonight. It will then rise to 15.4 feet tomorrow
    evening. It will fall to 15.3 feet early Sunday morning. It
    will then rise to 16.1 feet Tuesday evening. It will fall
    again and remain below flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424


$$

COC101-241500-
/O.CON.KPUB.FL.W.0018.000000T0000Z-000000T0000Z/
/ADLC2.2.DR.230624T0015Z.230625T0600Z.000000T0000Z.UU/
856 PM MDT Fri Jun 23 2023

...FLOOD WARNING FOR A DAM FLOODGATE RELEASE REMAINS IN EFFECT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Arkansas River NEAR Avondale.

* WHEN...Until further notice.

* IMPACTS...At 9.0 feet, Major Flood.

* ADDITIONAL DETAILS...
  - At 8:30 PM MDT Friday the stage was 7.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM MDT Friday was 7.4 feet.
  - Forecast...The river is expected to rise to a crest of 8.3
    feet just after midnight tonight. It will then rise to 8.9
    feet early Sunday morning. Additional rises are possible
    thereafter.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.9 feet on 07/10/1996.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441


$$

COC089-241500-
/O.CON.KPUB.FL.W.0017.000000T0000Z-000000T0000Z/
/LXHC2.1.FS.230623T2100Z.230624T1200Z.000000T0000Z.UU/
856 PM MDT Fri Jun 23 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Arkansas River At La Junta.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Minor Flood. Flood waters threaten Highway 
  194 east of La Junta.

* ADDITIONAL DETAILS...
  - At 8:15 PM MDT Friday the stage was 11.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 PM MDT Friday was 11.4 feet.
  - Forecast...The river will rise to 12.5 feet tomorrow morning.
    It will then fall below flood stage late tomorrow evening to
    10.0 feet Sunday morning. It will rise above flood stage late
    Sunday evening to 12.0 feet early Wednesday afternoon. It
    will then fall again but remain above flood stage.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.7 feet on 05/12/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

KT
171 
WGUS85 KPUB 241301
FLSPUB

Flood Statement
National Weather Service Pueblo CO
701 AM MDT Sat Jun 24 2023

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River NEAR Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Fowler affecting Otero and Crowley Counties.

For the Lower Arkansas River...including Pueblo, Avondale, Nepesta, 
Fowler, Rocky Ford, La Junta, Lamar...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 800 AM MDT.

&&


COC025-089-241415-
/O.CAN.KPUB.FL.W.0019.000000T0000Z-230624T1301Z/
/FWLC2.1.ER.230623T2330Z.230624T0330Z.230624T0618Z.UU/
701 AM MDT Sat Jun 24 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River Near Fowler.

* ADDITIONAL DETAILS...
  - At 6:30 AM MDT Saturday the stage was 12.9 feet.
  - Forecast...The river is expected to rise to a crest of 12.7
    feet Tuesday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
      3809 10387 3809 10393


$$

COC101-250115-
/O.EXT.KPUB.FL.W.0018.000000T0000Z-230628T0600Z/
/ADLC2.1.DR.230624T0015Z.230624T0515Z.230627T1800Z.UU/
701 AM MDT Sat Jun 24 2023

...FLOOD WARNING FOR A DAM FLOODGATE RELEASE NOW IN EFFECT UNTIL 
EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River NEAR Avondale.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 7.0 feet, Minor Flood. Minor lowland flooding occurs 
  near Avondale

* ADDITIONAL DETAILS...
  - At 6:45 AM MDT Saturday the stage was 6.8 feet.
  - Forecast...The river will rise to flood stage this evening
    and after midnight tonight. It will then fall to 6.9 feet
    Monday morning. It will rise to flood stage early Monday
    afternoon. It will then fall to 6.9 feet Tuesday morning. It
    will rise to flood stage. It will then fall again but remain
    above flood stage.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    7.8 feet on 04/24/1942.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441


$$

COC089-250115-
/O.EXT.KPUB.FL.W.0017.000000T0000Z-230626T1930Z/
/LXHC2.1.FS.230623T2100Z.230625T0000Z.230626T0730Z.UU/
701 AM MDT Sat Jun 24 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Arkansas River At La Junta.

* WHEN...Until early Monday afternoon.

* IMPACTS...At 13.0 feet, Moderate Flood. Local residential flooding 
  is possible in La Junta.

* ADDITIONAL DETAILS...
  - At 6:15 AM MDT Saturday the stage was 12.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 AM MDT Saturday was 12.2 feet.
  - Forecast...The river will rise to 12.9 feet this evening. It
    will then fall below flood stage early Monday morning to 10.3
    feet Tuesday evening. It will rise to 10.6 feet early
    Thursday morning. It will then fall again and remain below
    flood stage.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.9 feet on 06/19/1965.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

Ehr
485 
WGUS85 KPUB 250107
FLSPUB

Flood Statement
National Weather Service Pueblo CO
707 PM MDT Sat Jun 24 2023

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River NEAR Avondale affecting Pueblo County.

For the Lower Arkansas River...including Avondale, La Junta...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 815 PM MDT.

&&


COC101-250215-
/O.CAN.KPUB.FL.W.0018.000000T0000Z-230625T0107Z/
/ADLC2.1.DR.230624T0015Z.230624T0515Z.000000T0000Z.UU/
707 PM MDT Sat Jun 24 2023

...FLOOD WARNING FOR A DAM FLOODGATE RELEASE IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River NEAR Avondale.

* ADDITIONAL DETAILS...
  - At 6:45 PM MDT Saturday the stage was 6.2 feet.
  - Forecast...The river is expected to remain steady below flood
    stage at 6.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441


$$

COC089-251315-
/O.EXT.KPUB.FL.W.0017.000000T0000Z-230626T0142Z/
/LXHC2.1.FS.230623T2100Z.230624T2215Z.230625T1342Z.UU/
707 PM MDT Sat Jun 24 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Arkansas River At La Junta.

* WHEN...Until tomorrow evening.

* IMPACTS...At 13.0 feet, Moderate Flood. Local residential flooding 
  is possible in La Junta.

* ADDITIONAL DETAILS...
  - At 6:15 PM MDT Saturday the stage was 12.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 PM MDT Saturday was 12.7 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 9.9 feet Thursday
    evening.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.7 feet on 05/12/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

KT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 23, 10:39 AM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 23, 10:39 AM MDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1039 AM MDT Fri Jun 23 2023

.UPDATE...
Issued at 1016 AM MDT Fri Jun 23 2023

Main concern for later today is the potential for severe storms
over the far eastern counties. Looking at the high res guidance
off the SPC site, the potential will exist for rotating storms out
there after around 22 UTC, and they should move out of the region
by NLT 02 UTC. Given the environment, large hail will be the
biggest threat, then strong winds. Tor potential appears quite low
given no boundaries lurking out east.

The main forcing to get convection going appears to be the strong
convergence which is likely going to occur out near the KLAA area
later today. Any updraft which gets going is going to be in a
rather favorable environment for storm rotation given the 40 knts
of projected shear and 3000+ J projected CAPE per SPC mesoanalysis
fcst page.

I have updated the NDFD database to account for the stronger
convection.

&&

.SHORT TERM...(Today and tonight)
Issued at 347 AM MDT Fri Jun 23 2023

Key Messages:

1) Morning fog and low clouds will give way to warm, sunny and
breezy conditions for most locations today, as drier air begins to
work its way into the region.

2) Another round of afternoon showers and thunderstorms is expected
on our far eastern plains, some of which could become severe.

Currently..

Water vapor imagery depicts very dry air beginning to work its way
into the region from our west, as a low pressure system makes its
way onto the California coast. High pressure remains in place to our
south, leaving southeastern Colorado in southwesterly flow aloft
with southerly and southeasterly flow at the surface over our
plains. This has led to formation of a wide swath of low clouds over
much our plains this morning, with some areas of fog beginning to
develop over El Paso County as of 3am as well. Temperatures and dew
points are holding steady in the upper 50s and low to mid 60s for
most plains locations this morning.

Today and Tonight..

Fog and low clouds are expected to dissipate by around 8 or 9am at
the latest, as dry air and gusty winds begin to move in from our
southwest. This will lead to a sharp moisture gradient across our
eastern plains this afternoon. Timing and location of this dryline
setup will determine where and when showers and thunderstorms manage
to form over our plains, as shortwave energy traverses the area this
afternoon. Early clearing over the high country will allow
temperatures to warm into the 80s across our mountain valleys and
70s for higher elevations. Downsloping winds and abundant sunshine
will lead to near or just slightly above average temperatures on our
plains, with highest temperatures over the lower Arkansas River
Valley. Westerly winds are expected to gust to around 50 mph over
the high country this afternoon, with gusts up to 35 mph possible
over our mountain adjacent plains and the I-25 corridor.

High res model guidance continues to suggest that storms will fire
along the dryline in eastern portions of Kiowa and Bent counties,
and western portions of Las Animas County, around 3 pm this
afternoon. With over 50kts of bulk shear forecast over this region
around that timeframe, and over 3500 J/Kg of SBCAPE to work with,
any storms that do manage to develop will likely become severe
quickly. Steep lapse rates and DCAPE values over 1800 J/Kg indicate
that primary threats with storms today will be large hail and
damaging winds, but can't rule out the potential for a tornado or
two as well. The threat for flash flooding is much less for today,
but brief periods of torrential rainfall will still be likely in
stronger storms as well. With less moisture and outflow boundary
interaction, along with better steering flow than what we've been
working with lately, storms should make their way east with haste,
exiting into Kansas soon after sunset at the latest. Clearing skies
and lower dew points will make for some chilly overnight low
temperatures tonight, especially across the high country, where
temps are expected to fall into the mid and upper 30s.

.LONG TERM...(Saturday through Thursday)
Issued at 347 AM MDT Fri Jun 23 2023

Upper wave will lift into the northern plains on Saturday,
with much drier air mass spreading across srn Colorado through the
day. Storm chances will be nil as surface dewpoints fall off into
the 20s/30s across the plains, while mountain locations fall into
the teens. Max temps will rise, and 80s/90s should become
widespread at lower elevations in the afternoon. Cold front then
drops south through the state by early Sunday morning, leading to
cooler temps and slightly higher humidity along and east of the
mountains. Some weak instability (CAPE 200-500 J/KG) develops from
the mountains eastward by late Sunday afternoon, though with mid
level heights/temps slowly building and lack of any evident
convective trigger, thunderstorm chances look too low to mention
and will continue with a dry forecast.

Temps rebound Mon/Tue/Wed as upper ridge builds, and expect hot
and dry conditions area-wide as moisture remains rather limited
and convection surpressed under the ridge. From midweek on, ridge
flattens somewhat as energy ejects into the nrn Rockies from wrn
U.S. upper trough. At the surface, low level moisture increases
along and east of the mountains starting Wed, with perhaps a
deeper influx of moisture late Thu into Fri as several
models/ensemble members show a cold front dropping through the
plains and indications of at least modest ely flow developing.
Pattern should bring back thunderstorm chances to at least the
eastern half of the area Thu/Fri, while interior valleys and
mountains along the Continental Divide stay dry. After peaking
Tue/Wed, max temps will drift downward back toward seasonal
averages toward the end of the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1016 AM MDT Fri Jun 23 2023

VFR conditions are anticipated during the next 24 hours at all 3
taf sites, KPUB, KALS and KCOS. It will be windy at KALS this
afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HODANISH
SHORT TERM...EHR
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Jun 23, 11:55 AM MDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Fri Jun 23 2023

COZ058>089-093>099-241800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Fri Jun 23 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

One or two severe thunderstorms are expected to occur over the
far eastern plains after 3 pm this afternoon. The primary threat
will be very large hail and wind gusts to 70 mph. An isolated
tornado can't be ruled out, but if a tornado should occur, it
would likely be close to the Kansas border. The storms should push
into Kansas by 8 pm.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

After a dry weekend and early part of next week, isolated
thunderstorms may return to the eastern mountains and plains for
mid to late week. There is a chance that on Monday the storms
along the Colorado and Kansas border may be severe, otherwise, the
main risks from any storms during this extended period will be
lightning, gusty winds, small hail and brief heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

34/34

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:09 PM MDTSpecial Weather StatementPUBElbert36 min
Jun 22, 6:29 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jun 22, 6:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso81 min
Jun 22, 7:20 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 22, 7:30 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jun 22, 7:49 PM MDTTornado WarningPUBEl Paso26 min
Jun 22, 7:56 PM MDTRiver Flood WarningPUBCrowley, Otero42 hr
Jun 22, 7:57 PM MDTSevere Thunderstorm WarningPUBEl Paso63 min
Jun 22, 8:01 PM MDTTornado WarningPUBEl Paso29 min
Jun 22, 8:06 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso25 min
Jun 22, 8:49 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso26 min
Jun 22, 9:13 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso32 min
Jun 23, 1:34 AM MDTRiver Flood WarningPUBOtero3 days
Jun 23, 2:18 PM MDTSpecial Weather StatementPUBOtero27 min
Jun 23, 2:28 PM MDTSevere Thunderstorm WarningPUBBent, Otero47 min
Jun 23, 3:08 PM MDTSevere Thunderstorm WarningPUBBent52 min
Jun 23, 3:32 PM MDTSpecial Weather StatementPUBBent28 min
Jun 23, 3:50 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas40 min
Jun 23, 3:53 PM MDTSevere Thunderstorm WarningPUBBent, Prowers52 min
Jun 23, 4:22 PM MDTSevere Thunderstorm WarningPUBProwers38 min
Jun 23, 4:28 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jun 23, 4:39 PM MDTSevere Thunderstorm WarningPUBBent, Prowers51 min
Jun 23, 4:39 PM MDTTornado WarningPUBLas Animas24 min
Jun 23, 4:58 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Jun 23, 5:02 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas43 min
Jun 23, 5:22 PM MDTSevere Thunderstorm WarningPUBBaca38 min
Jun 23, 5:25 PM MDTSevere Thunderstorm WarningPUBBent, Prowers50 min
Jun 23, 5:36 PM MDTTornado WarningPUBProwers24 min
Jun 23, 5:45 PM MDTTornado WarningPUBBaca30 min
Jun 23, 5:58 PM MDTTornado WarningPUBProwers32 min

Nearby

River Flood Warnings in Colorado, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.